# SDR AALA20041107

- Difficulty date: November 4, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T922/04 AT ROW 12 SEAT-F SMOKE APPEARED TO COME FROM FLOOR VENT.  ACRID BURNED WIRE ODOR ACCOMPANIED SMOKE.  POWER PORT WAS NOT SOURCE OF SMOKE.  TURNED OFF UTILITY BUSS AND RECIRCULATION FANS.  SMOKE AND ODOR DISSIPATED.  LANDED MIA WITHOUT INCIDENT.  FOUND RIGHT RECIRCULATION FAN FAILURE.  REPLACED RIGHT RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
